# SDR IPXA2024090289688

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 33,983 hours, 20,853 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Indication
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK DUE TO LEFT ENGINE INDICATIONS DEF PER MEL 77-11-1-1. OPEN
